MathSciNet Relay Station
MathSciNet bibliographic data
MR617459 32F05 (32E30)
Siciak, Józef Extremal plurisubharmonic functions in ${\bf C}\sp{n}$. Ann. Polon. Math. 39 (1981), 175–211.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement